# SDR 9600299601

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Assy
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  EXECUTED GO-AROUND AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN LANDING GEAR DOOR UPLOCK ASSEMBLY LOOSE.  RESECURED UPLOCK ASSEMBLY AND RIGGED LANDING GEAR DOOR SPRINGS, OPERATIONAL CHECK GOOD.
